# SDR DALA2015111306980

- Difficulty date: November 12, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 55,730 hours, 20,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FASTENER AT BS 263 AT L27L.  REMOVED FASTENERS, HFEC NDT 51-00-19, NDT 51-00-16. OK TO TREAT, PRIME, AND INSTALL SOLID FASTENER.  INSTALLED SOLID FASTER, TREAT AND PRIMED & PAINTED WORKED AREA IAW SRM 53-00-01, FIG 201. CATEGORY A REPAIR NO FURTHER ACTION REQUIRED.
